# SDR SWAA2024060698101

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8796L
- Make and model: Boeing 737-8
- Aircraft serial: 67783
- Aircraft time: 4,860 hours, 2,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CRAGO PIT (LEFT SIDE) FOUND CRACKS ON PANEL 141DW<[01] REMOVED AND REPLACED AFT CARGO PIT PANEL 141DW PER AMM 50-12-01.
